CSpace  > 系统科学研究所
nonlinearboundarystabilizationofwaveequationswithvariablecoefficients
Feng Shaoji; Feng Dexing
2003
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume24Issue:2Pages:239
AbstractThe wave equation with variable coefficients with a nonlinear dissipative boundary feedback is studied. By the Riemannian geometry method and the multiplier technique, it is shown that the closed loop system decays exponentially or asymptotically, and hence the relation between the decay rate of the system energy and the nonlinearity behavior of the feedback function is established.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45886
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Feng Shaoji,Feng Dexing. nonlinearboundarystabilizationofwaveequationswithvariablecoefficients[J]. chineseannalsofmathematicsseriesb,2003,24(2):239.
APA Feng Shaoji,&Feng Dexing.(2003).nonlinearboundarystabilizationofwaveequationswithvariablecoefficients.chineseannalsofmathematicsseriesb,24(2),239.
MLA Feng Shaoji,et al."nonlinearboundarystabilizationofwaveequationswithvariablecoefficients".chineseannalsofmathematicsseriesb 24.2(2003):239.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng Shaoji]'s Articles
[Feng Dexing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng Shaoji]'s Articles
[Feng Dexing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng Shaoji]'s Articles
[Feng Dexing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.